Alert archive / California / Red Flag Warnings in 2012
Red Flag Warning 1, NWS Hanford, CA
NWS Hanford, CA issued this red flag warning at Apr 8, 2012, 11:23 AM PDT. It was in force for 51 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2012, 11:23 AM PDT (18:23 UTC)
- Expired
- Apr 10, 2012, 2:46 PM PDT
- In force
- 51 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
736 WWUS86 KHNX 081823 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1123 AM PDT SUN APR 8 2012 ...HUMIDITIES IN THE KERN COUNTY MOUNTAINS TO REMAIN LOW THROUGH TUESDAY... .HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE PIUTES...ARE IN SINGLE DIGITS THIS MORNING. THERE WAS POOR TO NO RECOVERY IN SOME LOCATIONS OVERNIGHT. LITTLE CHANGE IS EXPECTED IN CONDITIONS THROUGH TUESDAY...BEFORE THE NEXT STORM ARRIVES TUESDAY NIGHT. CAZ295-090230- /O.NEW.KHNX.FW.W.0001.120408T1823Z-120411T0000Z/ KERN COUNTY MOUNTAINS- 1123 AM PDT SUN APR 8 2012 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY FOR VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR VERY LOW HUMIDITIES AND POOR RECOVERIES...WHICH IS IN EFFECT UNTIL 5 PM PDT TUESDAY. * AFFECTED AREA...THE PIUTE MOUNTAINS. * WINDS...SOUTH TO SOUTHWEST 5 TO 10 MPH WITH GUSTS UP TO 15 MPH. * TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE MID 30S TO MID 40S. * LIGHTNING...NONE. * IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE ENVIRONMENT TODAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SANGER WEATHER.GOV/HANFORD
6 follow-up statements
290 WWUS86 KHNX 090222 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 722 PM PDT SUN APR 8 2012 ...HUMIDITIES IN THE KERN COUNTY MOUNTAINS TO REMAIN LOW THROUGH TUESDAY... .HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE PIUTES...REMAIN IN THE SINGLE DIGITS THIS AFTERNOON. THERE WAS POOR TO NO RECOVERY IN SOME LOCATIONS OVERNIGHT. LITTLE CHANGE IS EXPECTED IN CONDITIONS THROUGH TUESDAY...BEFORE THE NEXT STORM ARRIVES TUESDAY NIGHT. CAZ295-091030- /O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/ KERN COUNTY MOUNTAINS- 722 PM PDT SUN APR 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. * AFFECTED AREA...THE PIUTE MOUNTAINS. * WINDS...SOUTH TO SOUTHWEST 5 TO 10 MPH WITH GUSTS UP TO 15 MPH. * TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE MID 30S TO MID 40S. * LIGHTNING...NONE. * IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE ENVIRONMENT TODAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MV
877 WWUS86 KHNX 091023 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 323 AM PDT MON APR 9 2012 ...HUMIDITIES IN THE KERN COUNTY MOUNTAINS TO REMAIN LOW THROUGH TUESDAY... .HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE PIUTES...REMAINED IN THE SINGLE DIGITS OVERNIGHT AS THERE WAS LITTLE TO NO RECOVERY IN SOME LOCATIONS. LITTLE CHANGE IS EXPECTED IN CONDITIONS THROUGH TUESDAY...BEFORE THE NEXT STORM ARRIVES TUESDAY NIGHT. CAZ295-091800- /O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/ KERN COUNTY MOUNTAINS- 323 AM PDT MON APR 9 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. * AFFECTED AREA...THE PIUTE MOUNTAINS. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE MID 30S TO MID 40S. * LIGHTNING...NONE. * IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE ENVIRONMENT TODAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ DS
132 WWUS86 KHNX 091810 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1110 AM PDT MON APR 9 2012 .HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE PIUTES...REMAINED IN THE SINGLE DIGITS OVERNIGHT AND THERE WAS LITTLE TO NO RECOVERY IN SOME LOCATIONS. LITTLE CHANGE IS EXPECTED THROUGH TUESDAY AFTERNOON. HUMIDITIES WILL BEGIN TO RISE TUESDAY AFTERNOON AS MOISTURE MOVES IN FROM THE PACIFIC. CAZ295-100300- /O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/ KERN COUNTY MOUNTAINS- 1110 AM PDT MON APR 9 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. * AFFECTED AREA...THE PIUTE MOUNTAINS. * TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. * RELATIVE HUMIDITY...AS LOW AS 1-2 PERCENT ABOVE 6000 FEET BUT OVERALL...GENERALLY IN THE 4-8 PERCENT RANGE. * TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE MID 30S TO MID 40S. * IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE ENVIRONMENT TODAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BINGHAM
683 WWUS86 KHNX 100259 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 759 PM PDT MON APR 9 2012 .HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE PIUTES...REMAINED IN THE SINGLE DIGITS OVERNIGHT AND THERE WAS LITTLE TO NO RECOVERY IN SOME LOCATIONS. LITTLE CHANGE IS EXPECTED THROUGH TUESDAY AFTERNOON. HUMIDITIES WILL BEGIN TO RISE TUESDAY AFTERNOON AS MOISTURE MOVES IN FROM THE PACIFIC. CAZ295-101100- /O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/ KERN COUNTY MOUNTAINS- 759 PM PDT MON APR 9 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. * AFFECTED AREA...THE PIUTE MOUNTAINS. * TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. * RELATIVE HUMIDITY...AS LOW AS 1-2 PERCENT ABOVE 6000 FEET BUT OVERALL...GENERALLY IN THE 4-8 PERCENT RANGE. * TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE MID 30S TO MID 40S. * IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE ENVIRONMENT TODAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
178 WWUS86 KHNX 101117 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 417 AM PDT TUE APR 10 2012 .SINGLE DIGIT HUMIDITIES WILL CONTINUE IN THE KERN COUNTY MOUNTAINS THROUGH THIS AFTERNOON. LOCALLY GUSTY WINDS IN THE TEHACHAPI MOUNTAINS...IN ADDITION TO VERY LOW HUMIDITIES AND DRY FUELS...WILL CREATE A HIGH FIRE DANGER TODAY. HUMIDITIES WILL BEGIN TO MODERATE A BIT BY LATE THIS AFTERNOON OR THIS EVENING AS A STORM SYSTEM OVER THE EASTERN PACIFIC BRINGS AN INCREASE IN MOISTURE TO THE REGION. CAZ295-110000- /O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/ KERN COUNTY MOUNTAINS- 417 AM PDT TUE APR 10 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR VERY LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * RELATIVE HUMIDITY...BETWEEN 2 PERCENT AND 10 PERCENT. * TEMPERATURES...RANGING FROM THE MID 50S AT 6500 FEET TO THE LOWER 70S AT 2500 FEET BY THIS AFTERNOON. * IMPACTS...VERY DRY FUELS AND LOCALLY STRONG WINDS WILL CREATE A HAZARDOUS FIRE ENVIRONMENT THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ DURFEE
409 WWUS86 KHNX 102146 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 246 PM PDT TUE APR 10 2012 CAZ295-102300- /O.CAN.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/ KERN COUNTY MOUNTAINS- 246 PM PDT TUE APR 10 2012 ...RED FLAG WARNING IS CANCELLED FOR VERY LOW HUMIDITIES FOR THE KERN COUNTY MOUNTAINS... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE RED FLAG WARNING FOR THE KERN COUNTY MOUNTAINS. HUMIDITIES IN THE KERN COUNTY MOUNTAINS HAVE BEGUN TO IMPROVE. WHILE A FEW SITES ARE STILL AT SINGLE DIGITS...HUMIDITIES WILL CONTINUE TO RISE AS MOISTURE FROM AN APPROACHING STORM MOVES INTO THE REGION. $$ SANGER WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this red flag warning went out at Apr 8, 9:27 AM PDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 8, 9:27 AM PDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 927 AM PDT SUN APR 8 2012 .SYNOPSIS... HIGH PRESSURE OVER THE REGION WILL KEEP MOSTLY CLEAR SKIES OVER THE REGION THROUGH MONDAY ALONG WITH SOME FURTHER WARMING. A SYSTEM WILL MOVE INTO THE AREA ON TUESDAY AND WILL BRING OUR NEXT CHANCE OF PRECIPITATION. && .DISCUSSION...QUASI-STATIONARY UPPER LOW IN THE EASTERN PACIFIC WILL CONT TO PRODUCE A MILD SOUTHERLY FLOW ALOFT ACROSS CENTRAL CA. CURRENT FCST LOOKS GOOD AN NO UPDATE NEEDED THIS MORNING. && .PREV DISCUSSION... /ISSUED 457 AM PDT SUN APR 8 2012/ DISCUSSION... TEMPERATURES ARE CURRENTLY AVERAGING AROUND 4-7 DEGREES HIGHER THAN 24 HRS AGO ACROSS THE CENTRAL CALIFORNIA INTERIOR AS HEIGHTS RISE AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM OFF THE WEST COAST. THE WARMING WILL CONTINUE THROUGH MONDAY...PUSHING HIGHS TO AS MUCH AS 6-12 DEGREES ABOVE CLIMO. THE TROUGH WILL SWING SHOREWARD TUESDAY...INCREASING CLOUDS OVER THE REGION AND BEGINNING A COOLDOWN ACROSS OUR AREA. PRECIPITATION CHANCES WILL SPREAD SOUTH AND EAST OVER US TUESDAY NIGHT AND WEDNESDAY AS THE TROUGH PUSHES INLAND. THIS SYSTEM SHOULD BE UNSPECTACULAR...WITH MODERATE QPF AMOUNTS AND SNOW LEVELS AROUND 5-6 THOUSAND FEET. PRECIP SHOULD RANGE FROM AROUND ONE OR TWO TENTHS OF AN INCH OF RAIN IN THE VALLEY TO A FEW INCHES OF SNOW IN THE HIGHER MOUNTAIN ELEVATIONS. PRECIPITATION CHANCES WILL TAPER OFF WEDNESDAY NIGHT INTO THURSDAY AS THE SYSTEM TRACKS EASTWARD. FURTHER COOLING AND INCREASING PRECIPITATION WILL THEN BE IN STORE FRIDAY AS ANOTHER DEVELOPING LOW APPROACHES FROM THE NORTHEAST PACIFIC. MODELS BEGIN TO DIVERGE A BIT WITH THE TIMING OF THIS WEEKEND SYSTEM BUT GENERALLY AGREE IT WILL BE A WETTER AND COOLER SYSTEM. DRY AND WARMING CONDITIONS SET IN BY THE FIRST OF NEXT WEEK BEHIND THE DEPARTING STORM. A SPECIAL WEATHER STATEMENT CONTINUES TO HIGHLIGHT THE UPCOMING WEATHER SYSTEMS. && .AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z MONDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...BINGHAM/JEB AVN/FW...SANGER SYNOPSIS...BSO WEATHER.GOV/HANFORD
In the hours before
Special weather statement, Apr 8, 8:08 AM PDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 808 AM PDT SUN APR 8 2012 CAZ089>099-082200- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 808 AM PDT SUN APR 8 2012 ...STORMY PATTERN DEVELOPS BY MID WEEK ACROSS THE REGION... A PACIFIC STORM SYSTEM WILL APPROACH CALIFORNIA ON TUESDAY AND SPREAD CLOUDS AND PRECIPITATION ACROSS THE REGION. THE BRUNT OF THE PRECIPITATION WILL OCCUR TUESDAY NIGHT AND WEDNESDAY MORNING. THIS STORM WILL NOT BE PARTICULARLY COLD WITH SNOW LEVELS BETWEEN 5000 TO 6000 FEET. SEVERAL INCHES OF NEW SNOW WILL BE POSSIBLE IN THE SOUTHERN SIERRA BACK COUNTRY...WITH A FEW TENTHS OF AN INCH OF RAIN POSSIBLE IN THE CENTRAL SAN JOAQUIN VALLEY. AS THE STORM APPROACHES...GUSTY SOUTHERLY WINDS MAY DEVELOP MONDAY AFTERNOON AND EVENING AND AGAIN TUESDAY ACROSS THE FAR SOUTH VALLEY AND TEHACHAPI MOUNTAINS. A SECOND STORM IS FORECAST TO REACH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT. AT THIS TIME...THERE IS CONSIDERABLE UNCERTAINTY AS TO THE STRENGTH...TIMING AND TRACK OF THIS STORM. HOWEVER...IT IS LIKELY THAT RAIN AND MOUNTAIN SNOW WILL SPREAD OVER THE REGION BY FRIDAY...ENDING FRIDAY NIGHT OR SATURDAY MORNING. THIS STORM WILL BE COLDER AND SNOW COULD FALL AS LOW AS THE GRAPEVINE OR TEHACHAPI PASS AT TIMES. IT IS TOO EARLY TO ESTIMATE HOW MUCH SNOW COULD FALL AT THE PASS LEVEL...BUT PEOPLE PLANNING TRAVEL BETWEEN THE SAN JOAQUIN VALLEY AND SOUTHERN CALIFORNIA THURSDAY NIGHT THROUGH SATURDAY MORNING SHOULD CHECK THE LATEST FORECASTS AND STATEMENTS FOR UPDATES ON THIS STORM. SANGER/JMB WEATHER.GOV/HANFORD
Nearby
Red Flag Warnings in California, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.